Speed limit and ramp meter control for traffic flow networks

Goatin, Paola ; Göttlich, Simone ; Kolb, Oliver

DOI: https://doi.org/10.1080/0305215X.2015.1097099
Additional URL: https://hal.inria.fr/hal-01081762/file/SpeedContro...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Engineering optimization
Volume: 48
Issue number: 7
Page range: 1121-1144
Place of publication: London
Publishing house: Gordon & Breach
ISSN: 0305-215X , 1029-0273
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-)
School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics
Additional information: Arbeitspapier 2014 s. "Weitere URL"

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item